# SDR CA040130004

- Difficulty date: January 7, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 33,079 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2422 · AC Inverter
- Part: Transistor
- Part number: 048503
- Condition: Shorted
- Location: Inverter
- Component: Inverter, Phoenix, DH103024600C
- Component part number: DH103024600CS2B
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) COMPONENT RESPONSIBLE FOR  INVERTER FAILURE WAS DRIVER TRANSISTOR WHICH SHORTED.  ON APPROACH MSTR CAUTION LIGHT ILLUMINATED GPWS, PRIM INV, SEC INV, AUX INV, L626AC AND/OR R26AC BUSES,  BOTH TCAS S AND IVSI S FLAGGED, LASTED 1-2 MIN. AND THEN RETURNED TO NORMAL. MSTR CAUTION COULD NOT BE RESET, CONTINUOUSLY FLASHING.  INITIATED MISSED APPROACH AND DIVERTED. FOUND SECONDARY INV. OUTPUT VOLTAGE LOW.  REPLACED SEC. INV. REPLACED 400 HZ 115V/26V TRANSFMR T1.  REPLACED 400HZ CNTRL BOX. REPLACED PRIMARY INV.  OPERATION TEST OF AC400 HZ SYSTEM SERVICEABLE IAW MM.  INVERTERS SENT OUT TO VENDOR AND RETURNED TO JAZZ WITH WO CONFIRMING FAULT, AND NAMING THE DIVER TRANSISTOR AS THE CULPRIT COMPONENT.
